Alert archive / Nebraska / Flash Flood Warnings in 2012
Flash Flood Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 7, 2012, 9:46 PM MDT for Banner County, Kimball County, Nebraska. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2012, 9:46 PM MDT (03:46 UTC)
- Expired
- Jul 8, 2012, 1:54 AM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Banner County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 103 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 9:51 PM MDT | FLASH FLOOD | 9 Ese Albin, NE | COUNTY ROAD 13 WASHED OUT NEAR INTERSECTION OF COUNTY ROAD 54 DUE TO HEAVY RAINFALL FROM EARLIER THUNDERSTORMS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
200
WGUS55 KCYS 080346
FFWCYS
NEC007-105-080930-
/O.NEW.KCYS.FF.W.0012.120708T0346Z-120708T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
946 PM MDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 330 AM MDT
* AT 942 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THESE STORMS WILL MOVE OVER AN AREA THAT ALREADY
RECEIVED TWO TO THREE INCHES OF RAINFALL OVER THE PAST DAY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KIMBALL...DIX...KIMBALL AIRPORT...OLIVER CAMPGROUND...OLIVER
RESERVOIR AND PANORAMA POINT.
LAW ENFORCEMENT REPORTED COUNTY ROAD 13 IS WASHED OUT NEAR
ITS INTERSECTION WITH COUNTY ROAD 54 IN NORTHWEST KIMBALL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE IN
THE WARNED AREA WITH THUNDERSTORMS MOVING UP FROM THE SOUTHWEST. THE
HIGHER RAINFALL AMOUNTS ARE EXPECTED SOUTH OF INTERSTATE 80.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHEYENNE.
&&
LAT...LON 4147 10405 4145 10336 4139 10337 4139 10338
4131 10338 4131 10337 4101 10338 4101 10405
$$
MAZUR1 follow-up statement
611
WGUS75 KCYS 080754
FFSCYS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
154 AM MDT SUN JUL 8 2012
NEC007-105-080809-
/O.CAN.KCYS.FF.W.0012.000000T0000Z-120708T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNER NE-KIMBALL NE-
154 AM MDT SUN JUL 8 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR KIMBALL AND
SOUTHERN BANNER COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4147 10405 4145 10336 4139 10337 4139 10338
4131 10338 4131 10337 4101 10338 4101 10405
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 9:24 PM MDT, 22 minutes earlier.
Area forecast discussion, Jul 7, 9:24 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
924 PM MDT SAT JUL 7 2012
.UPDATE...
FORECAST IS ON TRACK THIS EVENING AS NEXT CONVECTIVE BAND LIFTS
NORTH INTO EXTREME SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA
PANHANDLE. GENERALLY LIGHT TO MODERATE RAIN WITH SOME POCKETS OF
HEAVIER RAINFALL RATES HAVE OCCURRED ACROSS THE I80 CORRIDOR THUS
FAR THIS EVENING. AREAS IN LARAMIE AND ON THE EAST SIDE OF TOWN
PICKED UP A QUICK 1.5 TO 2 INCHES OF RAIN PROMPTING MINOR STREET
FLOODING. THE AIRPORT WEST OF TOWN ONLY PICKED UP .05 OF AN INCH
OF PRECIPITATION FROM THIS SAME STORM.
INITIAL LOOK AT 00Z NAM OUTPUT...SUGGESTS THAT MOISTURE WILL HAVE
AN INCREASINGLY DIFFICULT TIME REACHING THE NORTHERN ZONES OF THE
INHERITED FLASH FLOOD WATCH AS PREVIOUSLY ANTICIPATED. SO...HAVE
CANCELLED THE FLASH FLOOD WATCH FOR THE ARLINGTON AREA...SHIRLEY
BASIN AS WELL AS THE NORTHERN LARAMIE RANGE. OTHERWISE..THE FLASH
FLOOD WATCH STILL LOOKS ON TRACK...ESPECIALLY FOR THE SOUTHERN
PANHANDLE WHERE ADDITIONAL RAIN ON TOP OF THE 2-3 INCHES RECEIVED
LAST NIGHT MAY LEAD TO FLASH FLOODING. WILL CONTINUE TO MONITOR
THIS TREND CLOSELY. HAHN
&&
.PREV DISCUSSION... /ISSUED 625 PM MDT SAT JUL 7 2012/
UPDATE...
AVIATION...00Z TAF ISSUANCE...SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS WILL CONTINUE THIS EVENING MAINLY OVER EXTREME
SOUTHEAST WYOMING...THEN WILL SPREAD NORTHEAST THROUGH THE NIGHT.
EASTERLY WINDS WILL PREVAIL THROUGH THE PERIOD...WITH GUSTS TO 20
KTS IN THE AFTERNOON AND EVENING TIMEFRAME. TONIGHT...AREAS OF FOG
WILL DEVELOP IN BETWEEN RAIN SHOWERS AT THE TAF SITES ALONG WITH
MVFR TO IFR CIGS. MORE WIDESPREAD RAIN WILL DEVELOP EARLY SUNDAY
MORNING...WITH ISOLATED THUNDERSTORMS EXPECTED IN THE AFTERNOON.
EXPECT MARGINAL MVFR CIGS TO PERSIST THROUGH THE DAY IN EASTERLY
UPSLOPE FLOW. RJM
PREV DISCUSSION... /ISSUED 406 PM MDT SAT JUL 7 2012/
SHORT TERM...TONIGHT THROUGH MONDAY...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP EARLY THIS AFTERNOON
OVER MUCH OF THE CWA. THE MID AND UPPER LEVEL MOISTURE PLUME REMAINS
OVER THE CWA. THE DEEPER MOISTURE IS IN A WIDE BAND FROM THE SNOWY
RANGE TO THE NORTHERN NEBRASKA PANHANDLE AND THAT IS WHERE THE MORE
WIDESPREAD SHOWERS AND STORMS ARE CURRENTLY FOUND. MOISTURE IS
ABUNDANT OVER THE CWA WITH THE PLUME AS WELL AS DEEP EASTERLY FLOW
OVER MUCH OF THE CWA. PRECIPITABLE WATER VALUES WERE BETWEEN 140
AND 180 PERCENT OF NORMAL OVER THE CWA AT 12Z. STORMS WILL CONTINUE
TO BE SLOW MOVING AND THE MAIN THREAT WILL BE THE POTENTIAL FOR
HEAVY RAINFALL THROUGH SUNDAY EVENING.
MODELS SLOWLY DRY THE ATMOSPHERE OVER THE CWA THROUGH MONDAY. THE
LARGE AREA OF HIGH PRESSURE IN THE UPPER ATMOSPHERE CURRENTLY OVER
THE PLAINS MOVES BACK WEST THROUGH MONDAY. BY 00Z TUESDAY...MODELS
PLACE THE RIDGE AXIS ALOFT OVER THE GREAT BASIN TO WESTERN MONTANA
AS THE FLOW ALOFT BECOMES MORE AMPLIFIED. THE MID AND UPPER LEVEL
MOISTURE PLUME IS PUSHED SOUTHEAST AND FINALLY SOUTH OF THE CWA BY
LATER SUNDAY NIGHT AND MONDAY.
SHORTWAVE TROUGHS WILL BE DIFFICULT TO DETECT THROUGH SUNDAY EVENING
OVER THE REGION. HOWEVER...THERE WILL BE ENOUGH SURFACE FORCING AND
INSTABILITY TO HELP PRODUCE THE SHOWERS AND STORMS. RAINFALL AMOUNTS
WILL CONTINUE TO BE AS HIGH AS 1 TO 2 INCHES IN A 6 HOUR PERIOD
THROUGH SUNDAY EVENING. THAT RAIN ON TOP OF THE RAINFALL FROM THE
PAST TWO DAYS WILL CREATE A POTENTIAL FOR FLASH FLOODING. THE
GREATEST POTENTIAL WILL BE OVER THE LARAMIE RANGE...SOUTHEAST TO THE
SOUTHERN PANHANDLE. THE PREVIOUSLY ISSUED FLASH FLOOD WATCH WAS
EXTENDED TO 03Z MONDAY WITH GOSHEN...BANNER AND CHEYENNE COUNTIES
ADDED. BY MONDAY THE ATMOSPHERE IS MUCH DRIER AND TEMPERATURES IN
THE MID AND UPPER LEVELS START TO WARM. THE SHOWER AND STORM
COVERAGE WILL BE LESS MONDAY AND MAINLY OVER THE SOUTH PART OF THE
CWA.
TEMPERATURES WILL BE COOL OVER MUCH OF THE CWA ON SUNDAY AND THEN
WARM SOME FOR MONDAY. LOWER CLOUDS HAVE BEEN SLOW TO LIFT OVER THE
EAST PART OF THE CWA THROUGH THE EARLY AFTERNOON. EXPECT WIDESPREAD
LOW CLOUDS AND AREAS OF FOG...LOCALLY DENSE...TO REFORM LATER TONIGHT
AND CONTINUE THROUGH SUNDAY MORNING. THAT SCENARIO WILL LIKELY BE
REPEATED LATE SUNDAY NIGHT THROUGH MID MORNING MONDAY AS WELL OVER
THE EAST PART OF THE CWA.
LONG TERM...MONDAY THROUGH SATURDAY...
ECMWF CONTINUES TO SHOW SOUTHEAST UPSLOPING CONDITIONS ACROSS THE
SOUTHERN PANHANDLE AND EXTREME SOUTHEAST WYOMING MONDAY AND TUESDAY.
WITH RESIDUAL MOISTURE AND THIS UPSLOPING...KEPT AFTERNOON POPS
GOING. IN FACT...THE ECMWF SHOWS A FAIRLY SIGNIFICANT RAIN EVENT TO
TAKE PLACE MONDAY AFTERNOON ACROSS NORTHEASTERN COLORADO AND THE
SOUTHERN PANHANDLE. WRF AND GFS HAS THIS FURTHER SOUTH ACROSS EAST
CENTRAL COLORADO. WOULD EXPECT AFTERNOON AND EVENING CONVECTION EACH
DAY NEXT WEEK.
WE BEGIN HEATING UP AGAIN WEDNESDAY AS 700MB TEMPERATURES RISE TO
+20C ACROSS CARBON COUNTY. WE WILL HAVE A PRETTY TIGHT THERMAL
GRADIENT ACROSS THE CWA AS 700MB TEMPERATURES IN THE PANHANDLE SHOW
+12C. LOOKING AT TEMPERATURES BACK INTO THE 90S AGAIN FOR
HIGHS.
UPPER RIDGE AXIS STAYS ACROSS WESTERN WYOMING THROUGH THE WEEK. WE
GET A LITTLE SHORTWAVE MOVING THROUGH THE NORTHWEST FLOW SATURDAY
WHICH SHOULD GIVE US ANOTHER GOOD SHOT AT PRECIP.
&&
.FIRE WEATHER...
FIRE WEATHER CONCERNS WILL BE REDUCED THROUGH MONDAY EVEN WITH THE
TWO LARGE FIRES STILL ONGOING IN THE CWA. WIDESPREAD RAINFALL WILL
OCCUR THROUGH SUNDAY EVENING...TEMPERATURES WILL BE COOL AND
RELATIVE HUMIDITY VALUES HIGHER. HIGH PRESSURE IN THE UPPER
ATMOSPHERE BUILDS OVER THE ROCKIES STARTING MONDAY AND CONTINUING
THROUGH MID WEEK. TEMPERATURES WILL WARM TO ABOVE NORMAL BY
TUESDAY AND MINIMUM RELATIVE HUMIDITY VALUES WILL LOWER THROUGH
WEDNESDAY. AT THIS TIME...WINDS LOOK TO INCREASE TUESDAY NIGHT AND
WEDNESDAY...WHICH WOULD PLACE CRITICAL FIRE WEATHER CONDITIONS OVER
PORTIONS OF THE CWA WEDNESDAY AFTERNOON AND EVENING. TEMPERATURES
WILL REMAIN WARM THE END OF NEXT WEEK BUT A CHANCE OF LATE DAY
SHOWERS AND STORMS WILL RETURN TO THE CWA.
&&
.HYDROLOGY...
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE OVER MUCH OF THE CWA
THROUGH SUNDAY EVENING. MANY OF OF THE STORMS WILL BE SLOW MOVING
AND PRODUCE HEAVY RAINFALL. THE STORMS WILL LIKELY TRAIN AS WELL AS
MOVE OVER AREAS THAT RECEIVED SIGNIFICANT RAINFALL THURSDAY AND
FRIDAY...ADDING TO THE FLASH FLOOD THREAT. PRECIPITABLE WATER
VALUES WILL REMAIN HIGH THROUGH SUNDAY EVENING AND THE MID AND UPPER
LEVEL MOISTURE PLUME WILL REMAIN OVER THE CWA. RAINFALL POTENTIAL
WILL BE BETWEEN 0.5 AND 2 INCHES THROUGH TONIGHT AND THEN AGAIN
MAINLY SUNDAY AFTERNOON AND EVENING. HAVE EXTENDED THE FLASH FLOOD
WATCH TO 03Z MONDAY AND ADDED GOSHEN...BANNER AND CHEYENNE
COUNTIES.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH UNTIL 9 PM SUNDAY FOR WYZ106-WYZ107-WYZ108-
WYZ114-WYZ115-WYZ116-WYZ117-WYZ118-WYZ119.
NE...FLASH FLOOD WATCH UNTIL 9 PM SUNDAY FOR NEZ020-NEZ054-NEZ055.
&&
SHORT TERM/FIRE WEATHER...WEILAND
LONG TERM/AVIATION...SLAHazardous weather outlook, Jul 7, 9:40 AM MDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 940 AM MDT SAT JUL 7 2012 WYZ101>119-081030- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 940 AM MDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT ACROSS PORTIONS OF SOUTHEAST WYOMING...MAINLY FROM ALBANY COUNTY EASTWARD TO THE NEBRASKA BORDER. SHOWERS AND THUNDERSTORMS WILL REDEVELOP BY EARLY THIS AFTERNOON AND INCREASE IN COVERAGE BY THIS EVENING. VERY HEAVY RAINFALL WILL ONCE AGAIN RESULT IN A POTENTIAL FOR FLASH FLOODING ACROSS THE AREA. THE GREATEST RISK FOR FLASH FLOODING WILL BE IN URBAN AREAS...AS WELL AS THOSE LOCATIONS IMPACTED BY RECENT WILD FIRES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUBTROPICAL MOISTURE WILL REMAIN OVER THE AREA THROUGH SUNDAY... RESULTING IN ADDITIONAL HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. SOME DRIER AIR WILL PUSH INTO THE REGION BY THE MIDDLE OF NEXT WEEK...LIMITING SHOWER AND THUNDERSTORM ACTIVITY TO MAINLY THE MOUNTAINS ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...REPORTS OF HEAVY RAINFALL OR FLASH FLOODING ARE ENCOURAGED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-081030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 940 AM MDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON AND THIS EVENING. VERY HEAVY RAINFALL WILL THE MAIN THREAT WITH THESE THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUBTROPICAL MOISTURE WILL REMAIN OVER THE AREA THROUGH THE WEEKEND...RESULTING IN ADDITIONAL HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. SOME DRIER AIR WILL PUSH INTO THE REGION BY THE MIDDLE OF NEXT WEEK...LIMITING SHOWER AND THUNDERSTORM ACTIVITY TO MAINLY THE MOUNTAINS OF COLORADO AND WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Jul 7, 4:16 PM MDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 416 PM MDT SAT JUL 7 2012 WYZ117-118-072245- CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 416 PM MDT SAT JUL 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 445 PM MDT... AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF NORTH CHEYENNE...OR 10 MILES NORTH OF CHEYENNE...MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. SOME WEAK ROTATION HAS ALSO BEEN OBSERVED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF CENTRAL LARAMIE COUNTY. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 20 AND 24. && LAT...LON 4138 10476 4128 10472 4125 10484 4133 10487 TIME...MOT...LOC 2215Z 250DEG 3KT 4129 10483 MAZUR
Local storm report, Jul 7, 6:09 PM MDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
609 PM MDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD LARAMIE 41.31N 105.58W
07/07/2012 ALBANY WY LAW ENFORCEMENT
WATER FLOWING ALONG 4TH STREET. BARRICADES HAVE BEEN PUT
IN PLACE UNTIL WATER RECEDES.
&&
HAHNNearby
Flash Flood Warnings in Nebraska, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.